On composition-closed classes of Boolean functions

Waldhauser, Tamás: On composition-closed classes of Boolean functions.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 19 (5-6). pp. 493-518. ISSN 1542-3980 (2012)

[img] Text
2012_1.pdf - Accepted Version
Restricted access: Registered users only

Download (299kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING
Date: 2012
Volume: 19
Number: 5-6
Page Range: pp. 493-518
ISSN: 1542-3980
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2149911
Date Deposited: 2019. Nov. 07. 12:57
Last Modified: 2019. Nov. 07. 12:57
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17332
Web of Science® Times Cited: 6 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year